



Larkhall, 18 - 20 August 2023





Thursday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	Teams	09.00		Please be respectful of Officials instructions
Parking of working vehicles	All	10.00		Please be respectful of Officials instructions
Online Signing on/Documentation	All	15.00 (Tuesday 15 th August)	09.00 (Saturday 19 th August)	Online Signing on via the link emailed out
				You must be signed on before you go on track
Scrutineering	All	15.00 (Tuesday 15 th August)	11.00 (Saturday 19 th August)	Online Scrutineering via the link emailed out
Practice Slick & Wet Tyre Collection &	All	15.00	18.00	From the Tyre Distribution centre
Registration				For competitors practicing on Friday, all WET tyres must be registered in the
				meeting by 10am on FRIDAY

Friday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	All	07.00		Please be respectful of Officials instructions
Online Signing on/Documentation	All	15.00 (Tuesday 15 th August)	09.00 (Saturday 19 th August)	Online Signing on via the link emailed out
				You must be signed on before you go on track
Scrutineering	All	15.00 (Tuesday 15 th August)	11.00 (Saturday 19 th August)	Online Scrutineering via the link emailed out
Drivers Briefing	Water Swift	08.45		Held in the Race Centre – attendance is mandatory.
	(Restricted & Inter)			
Drivers Briefing	Bambino & Honda	09.05		Held in the Race Centre – attendance is mandatory.
	Cadet			
Drivers Briefing	Junior X30	09.25		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Senior X30	09:45		Held in the Race Centre – attendance is mandatory.
Fuel Collection	All	07.30	11.00	
		12.00	15.00	From the Vital Equipment Station
		16.00	17.00	
Practice Slick & Wet Tyre Collection &	All	08.00	10.00	From the Tyre Distribution centre
Registration				
Transponder Allocation	All	11.00		From the Race Centre
Physical Scrutineering	Bambino & Honda	16.00	17.00	In the Scrutineering Bay
	Cadet			
Race Slick tyre Collection & Registration	All	16.00	18.00	From the Tyre Distribution centre
				For competitors practicing on Friday, all WET tyres must be registered in the
				meeting by 10am on FRIDAY
Honda Pooled Engine Draw	Honda	11.00		Current top 3 Championship Honda Drivers to attend

^{***} Water Swift Restricted & Bambino Drivers, please refer to the Final Instructions section 7 (tyre allocation) for Parc Ferme details. ***





Larkhall, 18 - 20 August 2023





Friday Continued

Practice	Class	Group	Start time	Notes					
Practice 1	Water Swift (Restricted)	All	10.00	Duration 8 minutes					
Practice 1	Water Swift (Inter)	All	10.10	Duration 8 minutes					
Practice 1	Honda Cadet	All	10.20	Duration 8 minutes					
Practice 1	Bambino	All	10.30	Duration 8 minutes					
Practice 1	Junior X30	All	10.40	Duration 8 minutes					
Practice 1	Senior X30	All	10.50	Duration 8 minutes					
Practice 2	Water Swift (Restricted)	All	11.10	Duration 8 minutes					
Practice 2	Water Swift (Inter)	All	11.20	Duration 8 minutes					
Practice 2	Honda Cadet	All	11.30	Duration 8 minutes					
Practice 2	Bambino	All	11.40	Duration 8 minutes					
Practice 2	Junior X30	All	11.50	Duration 8 minutes					
Practice 2	Senior X30	All	12.00	Duration 8 minutes					
Transponders must be	Transponders must be fitted from Practice 3 onwards – If your transponder is not fitted or working correctly, you will be given a technical flag and you may be reported to the Stewards.								
Practice 3	Water Swift (Restricted)	All	12.20	Duration 8 minutes					
Practice 3	Water Swift (Inter)	All	12.30	Duration 8 minutes					
Practice 3	Honda Cadet	All	12.40	Duration 8 minutes					
Practice 3	Bambino	All	12.50	Duration 8 minutes					
Practice 3	Junior X30	All	13.00	Duration 8 minutes					
Practice 3	Senior X30	All	13.10	Duration 8 minutes					

Break 13.20 - 14.00



Larkhall, 18 - 20 August 2023





Friday Continued

Practice	Class	Group	Start time	Notes
Practice 4	Water Swift (Restricted)	All	14.00	Duration 8 minutes
Practice 4	Water Swift (Inter)	All	14.10	Duration 8 minutes
Practice 4	Honda Cadet	All	14.20	Duration 8 minutes
Practice 4	Bambino	All	14.30	Duration 8 minutes
Practice 4	Junior X30	All	14.40	Duration 8 minutes
Practice 4	Senior X30	All	14.50	Duration 8 minutes
Practice 5	Water Swift (Restricted)	All	15.10	Duration 8 minutes
Practice 5	Water Swift (Inter)	All	15.20	Duration 8 minutes
Practice 5	Honda Cadet	All	15.30	Duration 8 minutes
Practice 5	Bambino	All	15.40	Duration 8 minutes
Practice 5	Junior X30	All	15.50	Duration 8 minutes
Practice 5	Senior X30	All	16.00	Duration 8 minutes



Larkhall, 18 – 20 August 2023





Saturday

Action	Class	Time from	Time until	Notes
Fuel Collection	All	08.00	11.00	From the Vital Equipment Station
		12.00	15.00	This will be the last chance to collect fuel for the event
Slick & Wet Tyre Collection & Registration	All	08:00	09.00	Only for Drivers not attending Friday Practice
Drivers Briefing	All	08:30		Only for Drivers not attending Friday Practice
Physical Scrutineering	Bambino &	08.00	09.00	Only for Drivers not attending Friday Practice
	Honda Cadet			

Practice	Class	Group	Start Time	Notes
Practice 6	Water Swift (Restricted)	All	09.00	Duration 8 minutes
Practice 6	Water Swift (Inter)	All	09.10	Duration 8 minutes
Practice 6	Honda Cadet	All	09.20	Duration 8 minutes
Practice 6	Bambino	All	09.30	Duration 8 minutes
Practice 6	Junior X30	All	09.40	Duration 8 minutes
Practice 6	Senior X30	All	09.50	Duration 8 minutes
TQ Simulation (Practice 7)	Water Swift (Restricted)	All	10.00	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Water Swift (Inter)	All	10.10	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Honda Cadet	All	10.20	Duration 5 minutes – Timed Qualifying Simulation
Practice 7	Bambino	All	10.30	Duration 8 minutes
TQ Simulation (Practice 7)	Junior X30	All	10.40	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Senior X30	All	10.50	Duration 5 minutes – Timed Qualifying Simulation



Larkhall, 18 - 20 August 2023





Saturday Continued

Timed Qualifying	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying	Water Swift (Restricted)	All	10.50	10.58	11.00	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Water Swift (Inter)	All	11.05	11.13	11.15	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Honda Cadet	All	11.20	11.28	11.30	Duration 5 minutes – TQ Format as per Championship Regulation 3.8
Timed Qualifying	Bambino	All	11.35	11.43	11.45	Duration 6 minutes – TQ Format as per Championship Regulation 3.8
Timed Qualifying	Junior X30	All	11.50	11.58	12.00	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Senior X30	All	12.05	12.13	12.15	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1

Break 12.30 - 13.00

Heats	Class	Group	Gate Open	Gate Close	Start	Notes
Race 1 – Heat 1	Water Swift (Restricted)	All	12.50	12.58	13.00	Duration 10 minutes + 1 lap
Race 2 – Heat 1	Water Swift (Inter)	All	13.10	13.18	13.20	Duration 10 minutes + 1 lap
Race 3 – Heat 1	Honda Cadet	All	13.30	13.38	13.40	Duration 10 minutes + 1 lap
Race 4 – Heat 1	Bambino	All	13.50	13.58	14.00	Duration 10 minutes + 1 lap
Race 5 – Heat 1	Junior X30	All	14.10	14.18	14.20	Duration 10 minutes + 1 lap
Race 6 – Heat 1	Senior X30	All	14.30	14.38	14.40	Duration 10 minutes + 1 lap
Race 7 – Heat 2	Water Swift (Restricted)	All	14.50	14.58	15.00	Duration 10 minutes + 1 lap
Race 8 – Heat 2	Water Swift (Inter)	All	15.10	15.18	15.20	Duration 10 minutes + 1 lap
Race 9 – Heat 2	Honda Cadet	All	15.30	15.38	15.40	Duration 10 minutes + 1 lap
Race 10 – Heat 2	Junior X30	All	15.50	15.58	16.00	Duration 10 minutes + 1 lap
Race 11 – Heat 2	Senior X30	All	16.10	16.18	16.20	Duration 10 minutes + 1 lap



Larkhall, 18 - 20 August 2023





Sunday

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm Up	Water Swift (Restricted)	All	08.52	09.00	Duration 5 minutes
Warm Up	Water Swift (Inter)	All	09.00	09.08	Duration 5 minutes
Warm Up	Honda Cadet	All	09.08	09.16	Duration 5 minutes
Warm Up	Bambino	All	09.16	09.24	Duration 5 minutes
Warm Up	Junior X30	All	09.24	09.32	Duration 5 minutes
Warm Up	Senior X30	All	09.32	09.40	Duration 5 minutes

Heats & Prefinals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 12	Water Swift (Restricted)	Prefinal	09.50	09.58	10.00	Duration 12 minutes + 1 lap
Race 13	Water Swift (Inter)	Prefinal	10.15	10.23	10.25	Duration 12 minutes + 1 lap
Race 14	Honda Cadet	Prefinal	10.40	10.48	10.50	Duration 12 minutes + 1 lap
Race 15 – Heat 2	Bambino	All	11.05	11.13	11.15	Duration 10 minutes + 1 lap
Race 16	Junior X30	Prefinal	11.30	11.38	11.40	Duration 12 minutes + 1 lap
Race 17	Senior X30	Prefinal	11.55	12.03	12.05	Duration 12 minutes + 1 lap

Break 12.30 - 13.30

Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 18	Bambino	Final	13.20	13.28	13.30	Duration 15 minutes + 1 lap
Race 19	Water Swift (Restricted)	Final	13.50	13.58	14.00	Duration 15 minutes + 1 lap
Race 20	Water Swift (Inter)	Final	14.20	14.28	14.30	Duration 15 minutes + 1 lap
Race 21	Honda Cadet	Final	14.50	14.58	15.00	Duration 15 minutes + 1 lap
Race 22	Junior X30	Final	15.20	15.28	15.30	Duration 15 minutes + 1 lap
Race 23	Senior X30	Final	15.50	15.58	16.00	Duration 15 minutes + 1 lap



Larkhall, 18 - 20 August 2023



Competitor Notes

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class, plus winning Mechanic.
 - Drivers are required to attend wearing their race suit and bring their Helmets.
 - All Bambino Drivers will receive a Medal.
 - Tyre Recycling and Wet Tyre sealing will be available in the Race Centre from 14.00 17.00